# SDR REXA2018060630459

- Difficulty date: May 13, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 27,670 hours, 25,384 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: 601R3520567
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL FLAP CENTER HING EHAS SEVERAL CRACKED AND CORRODED LUGS.  REMOVED AND REPLACED THE HINGE IAW SRM 51-42-06.
